# SDR UIEA2010071700114

- Difficulty date: July 17, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 41,720 hours, 6,200 cycles
- Engine: Ge CF680
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL CHECK (TLW); A STORM DRAGGED A MX STAND IMPACTING THE LT WING - OTBD L/E AT OLES1580.95, OLES1606.95 & OLES1625.951. DENT AT OLES 1580.95 (11.0 IN. LONG X 1.750 IN. WIDE X 0.187 IN. DEEP)  REFERENCE FIG 1. EXCEEDS THE LIMITS IAW SRM 57-41-01 FIG 101 TABLE I, DETAIL III (ALLOWABLE DAMAGE). PERMANENT REPAIR ACCOMPLISHED IAW THE SRM 57-41-01 FIG 201, REPAIR 4.  DENT AT OLES 1606.95 (6.0 IN. LONG X 0.750 IN. WIDE X 0.062 IN. DEEP) REF FIG 2.  WITHIN THE LIMITS IAW SRM 57-41-01 FIG 101, TABLE I, DETAIL III (ALLOWABLE DAMAGE).  DENT MUST BE SMOOTH AND FREE FROM SHARP CREASES, GOUGES OR CRACKS AND SHOW NO SIGN OF PULLED OR LOOSE RIVETS, REF SRM 51-10-02. HFEC INSP PERFORMED IAW NDT MANUAL PART 6, 51-00-00, FIG 4 AND/OR FIG 23 W/NIL FINDINGS.  DENT AT OLES 1625.95 (6.0 IN. LONG X 1.750 IN. WIDE X 0.187 IN. DEEP) REF FIG 3. WITHIN THE LIMITS IAW SRM 57-41-01, FIG 101 TABLE I, DETAIL III (ALLOWABLE DAMAGE). DENT MUST BE SMOOTH AND FREE FROM SHARP CREASES, GOUGES OR CRACKS AND SHOW NO SIGN OF PULLED OR LOOSE RIVETS, REF SRM 51-10-02. HFEC INSP PERFORMED IAW NDT MANUAL PART 6, 51-00-00, FIG 4 AND/OR FIG 23 W/NIL FINDINGS.(THE REPAIR ACCOMPLISHED IAW PART 1 (ITEM 1) WAS PERFORMED IAW SRM 57-41-01 FIG 201, REPAIR 4; WHICH IS FAA APPROVED. NO SUPPLEMENTAL INSP ARE REQUIRED.)
